ON SOME INEQUALITIES FOR STRONG SUMMABILITY OF FOURIER SERIES

被引:0
作者
SHI, XL
机构
来源
CHINESE MATHEMATICS | 1966年 / 8卷 / 02期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:244 / &
相关论文
共 50 条
[31]   Strong summability of double Vilenkin–Fourier series [J].
Ushangi Goginava ;
Károly Nagy .
Acta Scientiarum Mathematicarum, 2022, 88 :673-696
[32]   Notes on the theory of series (IV): On the strong summability of Fourier series [J].
Hardy, G. H. ;
Littlewood, J. E. .
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 1927, 26 :273-286
[33]   ON ABSOLUTE SUMMABILITY OF SOME SERIES RELATED TO A FOURIER SERIES [J].
RAY, BK .
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY-MATHEMATICAL AND PHYSICAL SCIENCES, 1970, 67 :29-&
[34]   Lebesgue points of double Fourier series and strong summability [J].
Weisz, Ferenc .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2015, 432 (01) :441-462
[35]   Strong summability of double Vilenkin-Fourier series [J].
Goginava, Ushangi ;
Nagy, Karoly .
ACTA SCIENTIARUM MATHEMATICARUM, 2022, 88 (3-4) :673-696
[36]   Strong summability and properties of Fourier–Laplace series on a sphere [J].
R. A. Lasuriya .
Ukrainian Mathematical Journal, 2012, 64 :737-751
[37]   Strong summability of Fourier series and generalized Morrey spaces [J].
Baituyakova, Z. ;
Sickel, W. .
ANALYSIS MATHEMATICA, 2017, 43 (03) :371-414
[38]   On the strong logarithmic summability of the double trigonometric Fourier series [J].
Rostom Getsadze .
Acta Scientiarum Mathematicarum, 2011, 77 (3-4) :473-488
[39]   Strong summability of Fourier series and generalized Morrey spaces [J].
Z. Baituyakova ;
W. Sickel .
Analysis Mathematica, 2017, 43 :371-414
[40]   Strong summability of double Vilenkin-Fourier series [J].
Goginava, Ushangi ;
Nagy, Karoly .
ACTA SCIENTIARUM MATHEMATICARUM, 2023,